# SDR MWEA030180

- Difficulty date: April 24, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,683 hours, 42,022 cycles
- System (JASC): 5755 · Spoilers
- Part: Brace
- Part number: 3923255504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLIGHT SPOILER CENTER SUPPORT BEAM CRACKED AT UPPER ATTACH POINT.  LOCATED AND INSTALLED NEW BRACE.
